# SDR BAQA094422

- Difficulty date: May 4, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N703ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0314
- Aircraft time: 25 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 42000332430
- Part serial: 1574
- Condition: Inoperative
- Location: Ahru
- Part time: 25 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WOULD NOT CALIBRATE.  S/N CURRENTLY INSTALLED WAS CANNED FROM AC S/N 0143. REPLACED WITH SERVICABLE UNIT.  05/07/2004
